Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 14, NWS Green Bay, WI

February 13, 2016

NWS Green Bay, WI issued this small craft advisory at Feb 13, 2016, 3:17 PM CST. It took effect at Feb 14, 2016, 3:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2016, 3:17 PM CST (21:17 UTC)
In effect from
Feb 14, 2016, 3:00 PM CST
Expired
Feb 15, 2016, 7:33 AM CST
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

387 
WHUS73 KGRB 132117
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CST SAT FEB 13 2016

...GUSTY ONSHORE WINDS TO BUILD HIGH WAVES SUNDAY AFTERNOON INTO
EARLY MONDAY MORNING...

.SOUTHEAST WINDS WILL INCREASE SUNDAY AFTERNOON INTO SUNDAY NIGHT
AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE
FAVORABLE ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH
WAVES THROUGH EARLY MONDAY MORNING THAT WILL SLOWLY SUBSIDE
FOLLOWING THE DIMINISHING WINDS.

LMZ541>543-140530-
/O.NEW.KGRB.SC.Y.0014.160214T2100Z-160215T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
317 PM CST SAT FEB 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST
MONDAY. 

* WINDS...SOUTHEASTERLY 15 TO 25 KNOTS SUNDAY AFTERNOON AND
  EVENING...DIMINISHING AFTER MIDNIGHT AND SHIFTING SOUTHWESTERLY.

* WAVES...BUILDING TO 3 TO 5 FEET SUNDAY AFTERNOON AND NIGHT IN
  ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE TOWARDS MONDAY MORNING
  AS WINDS WEAKEN AND TURN SOUTHWESTERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
980 
WHUS73 KGRB 140251
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CST SAT FEB 13 2016

...GUSTY ONSHORE WINDS TO BUILD HIGH WAVES SUNDAY AFTERNOON INTO
EARLY MONDAY MORNING...

.SOUTHEAST WINDS WILL INCREASE SUNDAY AFTERNOON INTO SUNDAY NIGHT
AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE
FAVORABLE ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH
WAVES IN ICE FREE AREAS THROUGH EARLY MONDAY MORNING THAT WILL
SLOWLY SUBSIDE FOLLOWING THE DIMINISHING WINDS.

LMZ541>543-141100-
/O.CON.KGRB.SC.Y.0014.160214T2100Z-160215T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
851 PM CST SAT FEB 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
6 AM CST MONDAY...

* WINDS...SOUTHEASTERLY 15 TO 25 KNOTS SUNDAY AFTERNOON AND 
  EVENING...DIMINISHING AFTER MIDNIGHT AND SHIFTING 
  SOUTHWESTERLY. 

* WAVES...BUILDING TO 3 TO 5 FEET SUNDAY AFTERNOON AND NIGHT IN 
  ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE TOWARDS MONDAY 
  MORNING AS WINDS WEAKEN AND TURN SOUTHWESTERLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
234 
WHUS73 KGRB 141026
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CST SUN FEB 14 2016

...GUSTY SOUTHEAST WINDS WILL BUILD HIGH WAVES THIS AFTERNOON
INTO EARLY MONDAY MORNING...

.SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT
AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE
FAVORABLE ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH
WAVES IN ICE FREE AREAS THROUGH EARLY MONDAY MORNING.

LMZ541>543-141800-
/O.EXT.KGRB.SC.Y.0014.160214T2100Z-160215T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
426 AM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST MONDAY...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON
  AND EVENING...THEN DIMINISH AFTER MIDNIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET THIS AFTERNOON AND NIGHT IN ICE
  FREE AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS WINDS
  WEAKEN AND TURN SOUTHWEST.

* FREEZING SPRAY WILL BE POSSIBLE LATER THIS AFTERNOON AND
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
092 
WHUS73 KGRB 141618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CST SUN FEB 14 2016

...GUSTY SOUTHEAST WINDS WILL BUILD HIGH WAVES THIS AFTERNOON
INTO EARLY MONDAY MORNING...

.SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT AS A
TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE
ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH WAVES IN ICE
FREE AREAS THROUGH EARLY MONDAY MORNING.

LMZ541>543-150030-
/O.CON.KGRB.SC.Y.0014.160214T2100Z-160215T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1018 AM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM CST MONDAY...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON 
  AND EVENING...THEN DIMINISH AFTER MIDNIGHT. 

* WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING AND NIGHT IN
  ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS
  WINDS WEAKEN AND TURN SOUTHWEST.

* FREEZING SPRAY WILL BE POSSIBLE BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
599 
WHUS73 KGRB 142202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CST SUN FEB 14 2016

...GUSTY SOUTHEAST AND HIGH WAVES EXPECTED THIS AFTERNOON INTO
MONDAY MORNING...

.GUSTY SOUTHEAST WINDS WILL CONTINUE INTO TONIGHT AS A TROUGH OF
LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH
OF THESE WINDS WILL HELP BUILD HIGH WAVES IN ICE FREE AREAS
THROUGH EARLY MONDAY MORNING.

LMZ541>543-150615-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
402 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* SOUTHEAST WINDS 15 TO 25 KNOTS...DIMINISHING OVERNIGHT INTO
  MONDAY MORNING.

* WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH TONIGHT IN ICE FREE
  AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS WINDS WEAKEN
  AND TURN SOUTHWEST.

* FREEZING SPRAY WILL BE POSSIBLE BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
986 
WHUS73 KGRB 150330
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CST SUN FEB 14 2016

...GUSTY SOUTHEAST AND HIGH WAVES EXPECTED THROUGH MONDAY
MORNING...

.GUSTY SOUTHEAST WINDS WILL CONTINUE INTO TONIGHT AS A TROUGH OF
LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH
OF THESE WINDS WILL HELP BRING HIGH WAVES IN ICE FREE AREAS
THROUGH MONDAY MORNING.

LMZ541>543-151130-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
930 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* SOUTHEAST TO SOUTH WINDS 15 TO 25 KNOTS...DIMINISHING OVERNIGHT
  INTO MONDAY MORNING.

* WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH TONIGHT IN ICE FREE 
  AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS WINDS 
  WEAKEN AND TURN SOUTHWEST. 

* FREEZING SPRAY WILL BE POSSIBLE BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
041 
WHUS73 KGRB 150936
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 AM CST MON FEB 15 2016

...HIGH WAVES EXPECTED EARLY IN THE DAY...

.HIGH WAVES WILL SUBSIDE THIS MORNING AS WINDS WEAKEN AND VEER
SOUTHWEST.

LMZ541>543-151500-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 AM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* SOUTH TO SOUTHWEST WINDS OF 10 TO 15 KTS ARE EXPECTED.

* WAVE HEIGHTS OF 3 TO 5 FEET WILL SUBSIDE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
982 
WHUS73 KGRB 151333
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
733 AM CST MON FEB 15 2016

...WAVES SUBSIDING ON LAKE MICHIGAN...

.WINDS AND WAVES HAVE SUBSIDED...SO THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

LMZ541>543-151445-
/O.CAN.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
733 AM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED ON LAKE MICHIGAN...SO THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$
TSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 2:19 PM CST, 58 minutes earlier.

Area forecast discussion, Feb 13, 2:19 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
219 PM CST SAT FEB 13 2016

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 219 PM CST SAT FEB 13 2016

MAIN FCST FOCUS TO BE ON THE IMPENDING LIGHT SNOW EVENT ARRIVING
ON SUNDAY AND CONTINUING INTO SUNDAY NGT.

THE 20Z MSAS SFC ANALYSIS INDICATED A RDG OF HI PRES STRETCHED
FROM WRN ONTARIO SEWD THRU WRN WI TO THE MID-MS VALLEY. A VERY
WEAK AREA OF LOW PRES WAS SITUATED OVER ERN UPR MI WITH A TROF
EXTENDED WWD TOWARD IWD. FARTHER WEST...A SERIES OF WEAK LOW PRES
AREAS WERE LOCATED OVER THE FRONT RANGE OF THE ROCKIES FROM
SATKATCHWAN TO NE NM. VSBL SATL IMAGERY SHOWED A LARGE AREA OF
CLOUDS OVER THE CNTRL/NRN PLAINS AS WARMER AIR ATTEMPTS TO PUSH
BACK AT THE ARCTIC CHILL OVER THE NRN TIER OF STATES.

THE SFC RDG AXIS WL PUSH ACROSS WI THIS EVENING AND ALREADY BE
APPROACHING THE ERN GREAT LAKES BY DAYBREAK. EXPECT TO SEE A
PERIOD OF CALM OR NEARLY CALM WINDS THRU MUCH OF THE NGT OVER NE
WI...THUS TEMPS SHOULD HAVE NO PROBLEM DROPPING BELOW ZERO ACROSS
ALL BUT THE IMMEDIATE LAKESHORE COUNTIES. LOOK FOR MIN TEMPS TO
RANGE FROM AROUND 15 BELOW ZERO OVER PARTS OF NRN WI...TO AROUND
ZERO ACROSS DOOR CNTY. DO NOT ANTICIPATE THE NEED FOR ANOTHER WIND
CHILL ADVY TNGT DUE TO THE VERY LIGHT WINDS. NONETHELESS...ANYONE
GOING OUT TNGT SHOULD BE PREPARED FOR ANOTHER VERY COLD NGT.

WEAK LOW PRES IS FCST TO CONSOLIDATE OVER THE NRN HI PLAINS AND
MOVE SE ACROSS THE NRN PLAINS ALONG A MODEST WRMFNT SITUATED OVER
THE MIDWEST ON SUNDAY. THERE ARE SEVERAL FACTORS THAT NEED TO BE
DEALT WITH. FOR STARTERS...THE AIR MASS OVER NE WI IS INITIALLY
VERY DRY WITH FCST SOUNDINGS INDICATING WE WOULD NOT SATURATE
COMPLETELY UNTIL SUNDAY AFTERNOON. SECONDLY...THE BETTER ISEN LIFT
WL STAY TO OUR WEST AND SOUTH...PERHAPS BRUSHING SRN SECTIONS OF
THE FCST AREA. THIRD...THE S-SE WINDS COULD BRING A LAKE EFFECT
SNOW BAND TO THE LAKESHORE COUNTIES DURING THE AFTERNOON.
LASTLY...MODELS CONT TO SHOW A VERY DEEP DENDRITIC GROWTH ZONE...
SO IF ENUF LIFT AND SATURATION CAN BE REALIZED...THIS COULD ADD TO
A HIGHER SNOW TOTAL. CURRENT THINKING IS TO HAVE A SNOW
ACCUMULATION RANGE FROM ONE-HALF INCH OR LESS NORTH AND E-CNTRL...
ONE-HALF TO ONE INCH CNTRL AND LAKESHORE BY 00Z MON. MAX TEMPS
SHOULD BE WARMER WITH READINGS IN THE MID TO UPR TEENS NORTH AND
CNTRL...LWR 20S E-CNTRL WI AND LAKESHORE.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 219 PM CST SAT FEB 13 2016

FOR THE NEW WORK WEEK...A FEW SWINGS WITH TEMPERATURE TRENDS
EXPECTED ALONG WITH A COUPLE OF PRECIPITATION CHANCES.

FIRST FORECAST ISSUE CENTERS ON THE SUNDAY NIGHT INTO THE EARLY
MONDAY MORNING AS A MID LEVEL SHORT WAVE TROUGH DROPS SOUTHEASTWARD
OVER THE WESTERN GREAT LAKES REGION. DRY AIR WILL HOLD OFF PCPN
OVER NORTHEAST WISCONSIN SUNDAY EVENING BEFORE SOME SATURATION
OCCURS. SURFACE TROUGH GRADUALLY TRACKS OVER LATER SUNDAY NIGHT
BEFORE DEPARTING MONDAY MORNING. WITH THE COLD AIR IN
PLACE...EVENTUALLY A DEEP SNOW GROWTH REGION DEVELOPS SO A FEW
INCHES OF SNOW POSSIBLE WITH THE HIGHER AMOUNTS OVER CENTRAL
WISCONSIN. LAKE ENHANCED SNOW COULD PLAY A ROLE SUNDAY NIGHT FOR
MAINLY DOOR COUNTY AS WINDS TURN MORE S/SE FOR A DURATION SUNDAY
NIGHT. ONSHORE WINDS ALONG KEWAUNEE AND MANITOWOC NOT DEEP WITH
850 WINDS GENERALLY SOUTHWEST SUNDAY NIGHT.

WITH UPPER HEIGHT INCREASES...TEMPERATURES MODERATING TO NEAR
NORMAL MONDAY INTO TUESDAY...BUT THEN TREND DOWN TOWARD WEDNESDAY
DUE TO A PASSING CLIPPER SOUTHWEST OF THE AREA. BUT THIS WILL BE
SHORT LIVED AS THE WESTERN STATES UPPER RIDGE MOVES INTO THE
PLAINS...AND A MILD TREND IS ON THE WAY. PROGS SUGGESTS H850
TEMPS WARMING TO +4 TO +10 BY FRIDAY DEPENDING ON THE MODEL RUN.
THE WARM ADVECTION AND PCPN CHANCE WILL PRODUCE TYPE ISSUES LATER
IN THE WEEK...ESPECIALLY THURSDAY NIGHT.

THE 12Z GFS RUN SUGGESTS THE WARMING WILL CONTINUE INTO THE
WEEKEND...WHILE THE ECMWF BRIEFLY ENDS THE WARMING TREND SUNDAY
WITH A CLIPPER TYPE SYSTEM.  NEVERTHELESS GOING FORECAST TEMPS
WILL PUT A BIG DENT IN THE SNOW COVER.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1123 AM CST SAT FEB 13 2016

VFR CONDITIONS ARE EXPECTED THRU MIDDAY SUNDAY AS A LARGE AREA OF
HI PRES MOVES ACROSS THE GREAT LAKES REGION. WE WL SEE A GRADUAL
INCREASE IN HI CLOUDS LATE TNGT AND MID CLOUDS SUNDAY MORNING AS
AN AREA OF LOW PRES DROPS SE THRU THE NRN PLAINS ALONG A WRMFNT
STRETCHED ACROSS IA/IL. INCREASING ISEN LIFT IS FCST TO GENERATE A
BAND OF LIGHT SNOW THAT WL MAINLY PASS TO OUR WEST AND SOUTH...BUT
STILL BRING SOME LGT SNOW TO NE WI. CIGS/VSBYS COULD DROP INTO THE
MVFR RANGE LATER SUNDAY AFTERNOON ONCE THE LGT SNOW BEGINS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......AK
Hazardous weather outlook, Feb 13, 2:22 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CST SAT FEB 13 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
222 PM CST SAT FEB 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON AND
SUNDAY NIGHT DUE TO SNOW. ACCUMULATIONS OF 1 TO 3 INCHES ARE
EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE NEAR LAKE
MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-142030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
222 PM CST SAT FEB 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AK/TDH

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.